zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Stochastic suppression and stabilization of functional differential equations. (English) Zbl 1217.93177
Summary: Without the linear growth condition or the one-sided linear growth condition, this paper discusses whether or not stochastic noise feedback can stabilize a given unstable nonlinear functional system $\dot x (t) = f(x_t,t)$. Since $f$ may defy the linear growth condition or the one-sided linear growth condition, this system may explode in a finite time. To stabilize this system, this paper stochastically perturbs this system into the stochastic functional differential system $dx(t) = f(x_t,t)dt + qx(t)dw_1 (t) + \sigma |x(t)|^\beta x(t)dw_2 (t)$ by two independent Brownian motions $w_{1}(t)$ and $w_{2}(t)$. This paper shows that the Brownian motion $w_{2}(t)$ may suppress the potential explosion of the solution for appropriate $\beta $. Moreover, for sufficiently large $q$, this stochastic functional system is exponentially stable. These results can be used to examine stochastic stabilization.

93E15Stochastic stability
93C23Systems governed by functional-differential equations
60H10Stochastic ordinary differential equations
93D21Adaptive or robust stabilization
Full Text: DOI
[1] Hasminskii, R. Z.: Stochastic stability of differential equations, (1981)
[2] Arnold, L.; Crauel, H.; Wihstutz, V.: Stabilitzation of linear system by noise, SIAM J. Control optim. 21, 451-461 (1983) · Zbl 0514.93069 · doi:10.1137/0321027
[3] Appleby, J. A. D.; Mao, X.; Rodkina, A.: Stabilization and destabilization of nonlinear differential equations by noise, IEEE trans. Automat. control 53, 683-691 (2008)
[4] Mao, X.: Exponential stability of stochastic differential equations, (1994) · Zbl 0806.60044
[5] Mao, X.: Stochatic differential equations and applications, (1997)
[6] Mao, X.; Yin, G.; Yuan, C.: Stabilization and destabilization of hybrid systems of stochastic differential equations, Automatica 43, 264-273 (2007) · Zbl 1111.93082 · doi:10.1016/j.automatica.2006.09.006
[7] Mao, X.: Stability and stabilization of stochastic differential delay equations, IET control theory appl. 6, 1551-1566 (2007)
[8] Appleby, J. A. D.; Mao, X.: Stochastic stabilization of functional differential equations, System control lett. 54, 1069-1081 (2005) · Zbl 1129.34330 · doi:10.1016/j.sysconle.2005.03.003
[9] Kuang, Y.: Delay differential equations with applications in population dynamics, (1993) · Zbl 0777.34002
[10] Bahar, A.; Mao, X.: Stochastic delay Lotka--Volterra model, J. math. Anal. appl. 292, 364-380 (2004) · Zbl 1043.92034 · doi:10.1016/j.jmaa.2003.12.004
[11] Mao, X.; Marion, G.; Renshaw, E.: Environmental noise supresses explosion in population dynamics, Stoch. process. Appl. 97, 95-110 (2002) · Zbl 1058.60046 · doi:10.1016/S0304-4149(01)00126-0
[12] Wu, F.; Hu, S.: Stochastic functional Kolmogorov-type population dynamics, J. math. Anal. appl. 347, 534-549 (2008) · Zbl 1158.60024 · doi:10.1016/j.jmaa.2008.06.038
[13] Deng, F.; Luo, Q.; Mao, X.; Pang, S.: Noise suppress or expresss exponential growth, System control lett. 57, 262-270 (2008) · Zbl 1157.93515 · doi:10.1016/j.sysconle.2007.09.002
[14] Wu, F.; Hu, S.: Suppression and stabilisation of noise, Internat. J. Control 82, 2150-2157 (2009) · Zbl 1175.93234
[15] Mao, X.: Numerical solutions of stochastic functional differential equations, LMS J. Comput. math. 6, 141-161 (2003) · Zbl 1055.65011 · http://www.lms.ac.uk/jcm/6/lms2002-027/
[16] Higham, D. J.; Mao, X.; Yuan, C.: Almost sure and moment exponential stability in the numerical simulation of stochastic differential equations, SIAM J. Numer. anal. 45, 592-607 (2007) · Zbl 1144.65005 · doi:10.1137/060658138
[17] Arnold, L.: Stochastic differential equations: theory and applications, (1972) · Zbl 0216.45001
[18] Fang, S.; Zhang, T.: A study of a class of stochastic differential equations with non-Lipschitzian coefficients, Probab. theory related fields 132, 356-390 (2005) · Zbl 1081.60043 · doi:10.1007/s00440-004-0398-z